×

Found 63,409 Documents (Results 1–100)

100
MathJax

Generalization of the Lindelöf theorem to the case of Boutroux proximate order. II. (English. Russian original) Zbl 07566770

J. Math. Sci., New York 264, No. 5, 609-616 (2022); translation from Probl. Mat. Anal. 116, 111-117 (2022).
MSC:  30D15 30B10 30C15
PDF BibTeX XML Cite
Full Text: DOI

Realization by a differential operator of the annihilation operator for generalized Chebyshev oscillator. (English. Russian original) Zbl 07566755

J. Math. Sci., New York 264, No. 3, 252-270 (2022); translation from Zap. Nauchn. Semin. POMI 494, 75-102 (2020).
MSC:  33Cxx 33Dxx 33-XX
PDF BibTeX XML Cite
Full Text: DOI

Polynomials in the differentiation operator and formulas for the sums of certain convergent series. (English. Russian original) Zbl 07566740

Funct. Anal. Appl. 56, No. 1, 61-71 (2022); translation from Funkts. Anal. Prilozh. 56, No. 1, 81-93 (2022).
MSC:  26-XX 33-XX 40-XX
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Biographic Reference

all top 3

Software